MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,CRKSCRW FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder arthroscopy the tip of the corkscrew broke off when turning the corkscrew into the bone.All broken parts were retrieved from the patients.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.

Brand Name
SUTR ANCH,CRKSCRW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21458332
Report Number1220246-2025-00637
Device Sequence Number18040310
Product Code HWC
UDI-Device Identifier00888867023741
UDI-Public(01)00888867023741(11)240501(17)290430(10)15242105
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,CRKSCRW FT
Device Catalogue NumberAR-1928SF-45
Device Lot Number15242105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown